Please use this identifier to cite or link to this item:
Title: Planar vortex patch problem in incompressible steady flow
Contributor(s): Cao, Daomin (author); Peng, Shuangjie (author); Yan, Shusen  (author)
Publication Date: 2015
DOI: 10.1016/j.aim.2014.09.027
Handle Link:
Abstract: In this paper, we consider the planar vortex patch problem in an incompressible steady flow in a bounded domain Ω of R2...
Publication Type: Journal Article
Grant Details: ARC/DP130102773
Source of Publication: Advances in Mathematics, v.270, p. 263-301
Publisher: Academic Press
Place of Publication: United Kingdom
ISSN: 0001-8708
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 302
Views: 302
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 30, 2018

Page view(s)

checked on May 2, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.